# SDR BKER2014093001

- Difficulty date: September 30, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N248LA
- Make and model: Lear 60LEAR
- Aircraft serial: 248
- Aircraft time: 4,296 hours, 2,732 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 66002593
- Condition: Leaking
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE BOTH RED BLEED ANNUNCIATORS ILLUMINATED.  THE CREW DIVERTED BACK TO BASE.  PERFORMED ENG RUNS & DISCOVERED THE WING ANTI-ICE SHUTOFF & PRESS REGULATING VLV LEAKING THROUGH THE CTR PIVOT SHAFT & MATING GASKETS.  THE WING ANTI-ICE SHUTOFF & PRESS REGULATING VLV IS BEING REPLACED.
